# SDR CA041026002

- Difficulty date: October 23, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Agusta A109
- Engine: Pwc PW206C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON A 'CAT A' TAKE-OFF (DURING THE REVERSING PHASE) THE PILOT REPORTED TORQUE FLUCTUATIONS ON THE NR 1 ENGINE. ALL ENGINE PARAMETER THEN WENT TO ZERO (ENGINE OUT). THE PILOT LOST CONTROL OF THE A/C, ITTURNED LT AND THE TAIL HIT AN OBSTACLE. THE PILOT COMPENSATED BY TURING RIGHT AND THE TAIL HIT THE SAME OBSTACLE AGAIN AFTER WHICH THE A/C FLIPPED ON ITS SIDE.IT WAS ALSO REPORTED THAT THE PILOT HA D DIFFICULTIES STARTING THE NO. 1 ENGINE BEFORE THE FLIGHT.  P&WC WILL INVESTIGATE THE INCIDENT AND UPDATE THIS SDR ONCE ROOT CAUSE HAS BEEN ESTABLISHED.
